# SDR USAA2014081400003

- Difficulty date: August 13, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 74,064 hours, 28,630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHT LENS MISSING AT SEAT 13C.  INSTALLED EMER LIGHT LENS AT SEAT 13C.
